MathSciNet Relay Station
MathSciNet bibliographic data
MR221760 (36 #4812) 65.61
Pereyra, Victor Iterated deferred corrections for nonlinear operator equations. Numer. Math. 10 1967 316–323.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement